Pacific Journal of Mathematics

Sup-characterization of stratifiable spaces.

C. R. Borges and G. Gruenhage

Article information

Source
Pacific J. Math. Volume 105, Number 2 (1983), 279-284.

Dates
First available: 8 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102723328

Zentralblatt MATH identifier
0521.54015

Mathematical Reviews number (MathSciNet)
MR691603

Subjects
Primary: 54E20: Stratifiable spaces, cosmic spaces, etc.

Citation

Borges, C. R.; Gruenhage, G. Sup-characterization of stratifiable spaces. Pacific Journal of Mathematics 105 (1983), no. 2, 279--284. http://projecteuclid.org/euclid.pjm/1102723328.


Export citation

References

  • [1] C. R. Borges, On sratifiable spaces, Pacific J. Math., 17 (1966), 1-16.
  • [2] J. Guthrie and M. Henry, Metrization, paracompactness, and real-valued functions, Fund. Math., 95 (1977), 49-54.
  • [3] H. J. K. Junnila, Neighbornets, Pacific J. Math., 76 (1978), 83-108.
  • [4] E. A. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc, 4 (1953), 831-838.
  • [5] J. Nagata, A contribution to the theory of metrization, J. Inst. Polytech., Osaka City U. 8 (1957), 185-192.